Discussions By Condition: Ears, Nose, Mouth & Throat conditions

I Needed help?

  • Posted By: ashleycameron
  • June 6, 2008
  • 10:45 PM

hi, i'm putting braces in my teeth, Actually my elder sister also wearied when i was in school, but now she removed, her treatment got over. now again her teeth coming out as previous, why its coming, whats the wrong in her treatment. its wroth are not. Can any help me, can you give good solution for this :D austin dentist

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?